Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Propagation of geometric tolerance zones in 3D

Zhang, Song-Hai, Zhu, Qi-Hui and Martin, Ralph Robert 2007. Propagation of geometric tolerance zones in 3D. Presented at: 12th IMA International Conference, Sheffield, UK, 4-6 September 2007. Mathematics of surfaces XII: 12th IMA international conference, Sheffield, UK, September 4-6, 2007 : proceedings. Lecture Notes in Computer Science , vol. 4647. Berlin: Springer, pp. 494-507. 10.1007/978-3-540-73843-5_30

[img]
Preview
PDF - Submitted Pre-Print Version
Download (167kB) | Preview

Abstract

This paper considers error propagation in three dimensional geometric constructions using a geometric approach. First, we present definitions and constructions of tolerance zones for various fundamental elements in Euclidean space. Then, we study in detail the propagation of errors during several geometric computations, including the the distance between two skew lines, reflections, projections, and rotations, and we derive new tolerance zones from the old ones.

Item Type: Conference or Workshop Item (Paper)
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Additional Information: PDF uploaded in accordance with publisher's policy http://www.springer.com/gp/open-access/authors-rights/self-archiving-policy/2124 [accessed 20/03/2015] The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-540-73843-5_30
Publisher: Springer
ISBN: 9783540738428
Funders: EPSRC
Related URLs:
Last Modified: 04 Jun 2017 01:53
URI: http://orca-mwe.cf.ac.uk/id/eprint/5216

Actions (repository staff only)

Edit Item Edit Item

Downloads

Downloads per month over past year

View more statistics